Armenian Journal of Mathematics

Items where Subject is "16-xx Associative rings and algebras"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Bhat, V. K. (2017) Completely generalized right primary rings and their extensions. Armenian Journal of Mathematics, 9 (1). pp. 20-27. ISSN 1829-1163

Bhat, V. K. (2013) Minimal prime ideals of $\sigma(*)$-rings and their extensions. Armenian Journal of Mathematics, 5 (2). pp. 98-104. ISSN 1829-1163

Sujit, Kumar Sardar and Bibhas, Chandra Saha (2009) h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2 (3). pp. 105-119. ISSN 1829-1163

This list was generated on Sat Sep 23 00:44:51 2017 AMT.